# SDR DALA2015061503946

- Difficulty date: June 14, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 104,238 hours, 19,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1809.5, INSPECTION AREA, LT SIDE FWD OUTER CHORD HAS 3 INCH CRACK.  REPAIRED IAW ERA 536828-14AD.
